Andrea Johnson

Participates in 3 items

Sessions in which Andrea Johnson participates

Thursday 13 April, 2017

Time Zone: (GMT+08:00) Perth
6:30 PM
6:30 PM

Friday 14 April, 2017

Time Zone: (GMT+08:00) Perth
8:30 PM
8:30 PM

Monday 17 April, 2017

Time Zone: (GMT+08:00) Perth
2:00 PM
2:00 PM

Sessions in which Andrea Johnson attends

Thursday 13 April, 2017

Time Zone: (GMT+08:00) Perth
8:30 PM
8:30 PM
9:30 PM
9:30 PM

Friday 14 April, 2017

Time Zone: (GMT+08:00) Perth
10:00 AM
10:00 AM
11:00 AM
11:00 AM
  • Xenobiology
  • City Lights
  • 11:00 AM - 12:00 PM  | 1 hour
  • Talk
    Academic
12:00 PM
12:00 PM
2:00 PM
2:00 PM
  • Flower Garden
  • Hovia Room
  • 2:00 PM - 2:59 PM  | 59 minutes
  • Collaborative
    Family
3:00 PM
3:00 PM
4:00 PM
4:00 PM
5:00 PM
5:00 PM
7:30 PM
7:30 PM
  • Video Quiz
  • Cygnet Room
  • 7:30 PM - 9:00 PM  | 1 hour 30 minutes
  • Panel
    VideoQuiz
9:30 PM
9:30 PM

Saturday 15 April, 2017

Time Zone: (GMT+08:00) Perth
10:00 AM
10:00 AM
11:00 AM
11:00 AM
11:30 AM
11:30 AM
12:00 PM
12:00 PM
2:00 PM
2:00 PM
3:00 PM
3:00 PM
4:00 PM
4:00 PM
5:00 PM
5:00 PM
7:30 PM
7:30 PM

Sunday 16 April, 2017

Time Zone: (GMT+08:00) Perth
10:00 AM
10:00 AM
  • Easter Egg Hunt
  • Hovia Room
  • 10:00 AM - 10:30 AM  | 30 minutes
  • Collaborative
    Family
11:00 AM
11:00 AM
12:00 PM
12:00 PM
2:00 PM
2:00 PM
3:00 PM
3:00 PM
4:00 PM
4:00 PM
5:00 PM
5:00 PM
7:30 PM
7:30 PM
8:30 PM
8:30 PM
10:30 PM
10:30 PM

Monday 17 April, 2017

Time Zone: (GMT+08:00) Perth
10:00 AM
10:00 AM
11:00 AM
11:00 AM
12:00 PM
12:00 PM
  • Sean On Ice
  • Swan Room, Black
  • 12:00 PM - 1:00 PM  | 1 hour
  • Keynote
    GoH

Share this